MathSciNet Relay Station
MathSciNet bibliographic data
MR1345034 (96f:35113) 35L70 (35B45)
Hayashi, Nakao Global existence of small solutions to quadratic nonlinear wave equations in an exterior domain. J. Funct. Anal. 131 (1995), no. 2, 302–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement